Fixed Point Theorems for Generalized Contractive Mappings on Generalized Bounded Metric Spaces
Commun. Korean Math. Soc. 2000 Vol. 15, No. 4, 627-640
Han Goo Jung, Jeong Sheok Ume
Changwon National University, Changwon National University
Abstract : In this paper, we shall prove a fixed point theorem which is more general than that of Ciric, Kannan and Rhoades.
Keywords : $D$-metric space, fixed point
MSC numbers : 47H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd